RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 129–143 (Mi mz2442)  

This article is cited in 1 scientific paper (total in 1 paper)

Interpolation by Lagrange polynomials and sharp constants in inequalities for the norms of derivatives on a finite segment

A. Yu. Shadrin

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (752 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1165–1173

Bibliographic databases:

UDC: 517
Received: 06.05.1992

Citation: A. Yu. Shadrin, “Interpolation by Lagrange polynomials and sharp constants in inequalities for the norms of derivatives on a finite segment”, Mat. Zametki, 54:5 (1993), 129–143; Math. Notes, 54:5 (1993), 1165–1173

Citation in format AMSBIB
\Bibitem{Sha93}
\by A.~Yu.~Shadrin
\paper Interpolation by Lagrange polynomials and sharp constants in inequalities for the norms of derivatives on a finite segment
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 129--143
\mathnet{http://mi.mathnet.ru/mz2442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267489}
\zmath{https://zbmath.org/?q=an:0842.41012}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1165--1173
\crossref{https://doi.org/10.1007/BF01208398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2442
  • http://mi.mathnet.ru/eng/mz/v54/i5/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zvyagintsev, “Strict inequalities for the derivatives of functions satisfying certain boundary conditions”, Math. Notes, 62:5 (1997), 596–606  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:95
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020